# SDR ASOA201702134007

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 38,989 hours, 22,634 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 25,906 hours, 16,259 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 25,906 hours, 16,259 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GPT- THE CREW REPORTED SUSPECTED OIL LEAK NR 1 & 2 ENGINES AND A STRONG BURNT OIL DOOR IN THE COCKPIT. THE AIRCRAFT LANDED IN GPT WITHOUT INCIDENT, WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND APPROVED A FERRY FLIGHT TO IAH. THE AIRCRAFT LANDED AT OAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NUMBER 2 ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
